Translator Disclaimer
November, 1984 Oriented Percolation in Two Dimensions
Richard Durrett
Ann. Probab. 12(4): 999-1040 (November, 1984). DOI: 10.1214/aop/1176993140

Abstract

This paper is a self-contained survey of most of the results known about oriented percolation. The table of contents below should give an idea of the topics which will be covered. A more detailed account can be found in the first section.

Citation

Download Citation

Richard Durrett. "Oriented Percolation in Two Dimensions." Ann. Probab. 12 (4) 999 - 1040, November, 1984. https://doi.org/10.1214/aop/1176993140

Information

Published: November, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0567.60095
MathSciNet: MR757768
Digital Object Identifier: 10.1214/aop/1176993140

Subjects:
Primary: 60K35
Secondary: 82A43

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.12 • No. 4 • November, 1984
Back to Top